MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP334H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/9/2023.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, the following was obtained: - please provide the lot number: not known as the or manager put only the suture on the winder in a bag without the foil, so no information about lot.Suture with winder has been sent to loc - please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related reports: 2210968-2023-08695.
 
Event or Problem Description
It was reported that a patient underwent a fascial closure procedure in 2023 and suture was used.During fascial closure, two sutures had already torn for no apparent reason; with another one, the surgery had been continued and completed as planned.No patient harm nor significant delay reported.Additional information was requested.

Brand Name
PDS+ VIO 27IN 0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18103809
Report Number2210968-2023-08696
Device Sequence Number20190837
Product Code NEW
UDI-Device Identifier10705031048072
UDI-Public10705031048072
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP334H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown